| Catalog Number |
110010733 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tip of a flexible drill shaft broke off.Attempts have been made and no further information has been provided.No patient harm or injury.
Additional Manufacturer Narrative
(b)(4).Attempts have been made to gather all product identification information, and no further information has been provided.It is unknown if the device will be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4 lot number, d9.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d2; d4; g3; h3; h4; h6.Complaint sample was evaluated, and the reported event was confirmed.The flexible shaft has fractured just under the quick connect of the drill driver.Visual examination of the returned product identified signs of use as well as wear and tear.The connecting feature of the device has dings and wear from repeated use.There is light wear on the sleeve as well.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information.